Numerical radius Haagerup norm and square factorization through Hilbert spaces

この論文にアクセスする

この論文をさがす

著者

抄録

We study a factorization of bounded linear maps from an operator space <i>A</i> to its dual space <i>A</i><sup>*</sup>. It is shown that <i>T</i>: <i>A</i>→<i>A</i><sup>*</sup> factors through a pair of column Hilbert space $¥mathscr{H}$<sub><i>c</i></sub> and its dual space if and only if <i>T</i> is a bounded linear form on <i>A</i>$¥otimes$<i>A</i> by the canonical identification equipped with a numerical radius type Haagerup norm. As a consequence, we characterize a bounded linear map from a Banach space to its dual space, which factors through a pair of Hilbert spaces.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 58(2), 363-377, 2006-04-01 

    The Mathematical Society of Japan

参考文献:  24件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018381245
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    7892100
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ